# SDR SIMA201102802

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 19,666 hours, 17,608 cycles
- Engine: Rroyce AE3007A13
- Engine time: 25,184 hours, 22,344 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3060 THE CREW REPORTED THAT DURING TAKEOFF THE LAVATORY SMOKE DETECTOR WENT OFF.  THE CREW RAN A CHECKLIST THEN ELECTED TO RETURN TO LAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE IAW AEWC#71-000-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
